# SDR AALA201707199022

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 28,117 hours, 10,117 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR SHOWS CHECK SLIDE PRESSURE ON FLIGHT ATTENDANT DOOR PANEL.  SERVICED THE R4 DOOR ASSIST BOTTLE TO PROPER PRESS IAW AMM.
